I've been taking methotrexate for 6 weeks now, got up to six 2.5 tablets a week and one folic acid tablet a week. Well I have to say that I felt sick and nauseous for at least 3 to 4 days from taking it. I was also feeling really dizzy and even fell down the stairs and bruised myself. Went back to hospital yesterday and they have reduced methotrexate to 5 tablets and put me on folic acid 5 days a week and given me a low dose steroid to take everyday and some pain killers if needed for the pain and aches I am still having. Started to feel good, but seems the symptoms are coming back, maybe as I had a steroid injection 6 weeks ago and it wore off. Hospital said it can take up to 3 months for methotrexate to work, so am feeling tired, fatigued and in pain still and generally unwell, hoping that this methotrexate will do something eventually. Has any body else had this problem and did you feel better in the end? or are we just destined to be like this forever now.
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.